# SDR DALA1253503734

- Difficulty date: October 29, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 32,779 hours, 18,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 146A534226
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP AT STA 727B, LBL 24.75 AD DRIVEN.  REPAIRED IAW ER/A 507339-14 REV ORIG.
